From the Manufacturer's Label:
Helps to reduce difficulty falling asleep. Safe, proven effective, just one tablet per dose. For adults and children 12 years and over. Fall asleep fast!
Active ingredient: Doxylamine succinate 25 mg (night sleep aid).
Compare to the active ingredient in Unisom®.
About Puritan’s Pride
For more than 45 years, Puritan's Pride has helped families achieve a lifestyle of wellness. Our vitamins and supplements are made with care from the highest quality ingredients. They are tested or inspected as many as 15 times throughout the manufacturing process. That's why you can shop with confidence. We take pride in our products and helping customers feel their best.
|Active Ingredient in each tablet-Doxylamine succinate 25mg.|